UM

Browse/Search Results:  1-10 of 16 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite  |  View/Download:68/0  |  Submit date:2019/07/22
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
Random Matrices, Painlev'e Equations, Integrable Systems in Orthogonal Polynomials and Related Topics - Part II Preface Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2018,Volume: 7,Issue: 4
Authors:  Chen, Yang;  Filipuk, Galina;  Rebocho, Maria das Neves
Favorite  |  View/Download:11/0  |  Submit date:2018/10/31
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan L.;  Blower G.;  Chen Y.;  Zhu M.
Favorite  |  View/Download:10/0  |  Submit date:2019/02/12
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
Authors:  Hongmei Chen;  Galina Filipuk;  Yang Chen
Favorite  |  View/Download:5/0  |  Submit date:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials  
The largest eigenvalue distribution of the laguerre unitary ensemble Journal article
Acta Mathematica Scientia, 2017,Volume: 37,Issue: 2,Page: 439-462
Authors:  Shulin LYU;  Yang CHEN
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Differential Equations  Orthogonal Polynomials  Painlev´e Equations  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen H.;  Filipuk G.;  Chen Y.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Asymptotic Expansions  Difference Equations  Orthogonal Polynomials  Singularity Confinement  
Exceptional solutions to the Painlevé VI equation associated with the generalized Jacobi weight Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 1
Authors:  Lyu S.;  Chen Y.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Asymptotic Expansions  Hankel Determinants  Painléve Equations  
Kernels and point processes associated withWhittaker functions Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 9
Authors:  Gordon Blower;  Yang Chen
Favorite  |  View/Download:3/0  |  Submit date:2019/06/03
Hankel Determinants  Painlev ́e Differential Equations  
Perturbed Hankel determinant, correlation functions and Painlevé equations Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 2
Authors:  Min Chen;  Yang Chen;  Engui Fan
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12